MathSciNet Relay Station
MathSciNet bibliographic data
MR1182014 (94g:16034) 16S20 (16R20 16W20)
Braun, Amiram; Vonessen, Nikolaus Integrality for PI-rings. J. Algebra 151 (1992), no. 1, 39–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement